The Annals of Mathematical Statistics

Partially Balanced Incomplete Block Designs with Two-Way Classification of Treatments

C. Ramankutty Nair

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 1 (1969), 175-187.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697814

Digital Object Identifier
doi:10.1214/aoms/1177697814

Mathematical Reviews number (MathSciNet)
MR249313

Zentralblatt MATH identifier
0177.22602

JSTOR
links.jstor.org

Citation

Nair, C. Ramankutty. Partially Balanced Incomplete Block Designs with Two-Way Classification of Treatments. Ann. Math. Statist. 40 (1969), no. 1, 175--187. doi:10.1214/aoms/1177697814. https://projecteuclid.org/euclid.aoms/1177697814


Export citation